# SDR CALA0200064

- Difficulty date: February 6, 2002
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N26210
- Make and model: Boeing 737824
- Aircraft serial: 28770
- Aircraft time: 12,336 hours, 4,146 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273A12011
- Condition: Inoperative
- Location: Nlg
- Part time: 12,336 hours, 4,146 cycles
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A, D

## Discrepancy

THE NLG WOULD NOT RETRACT AFTER TAKEOFF FROM IAH. THE FAILURE WAS ACCOMPANIED BY ILLUMINATION OF THE NLG UNSAFE LIGHT AND VIBRATION FROM THE NOSE GEAR AREA. THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT. THE NLG LOCK ACTUATOR AND LOCK MANIFOLD VALVE WERE REMOVED AND REPLACED IAW MM 32-33-21 AND 32-33-31. AN OPERATIONAL TEST WAS PERFORMED IAW MM 32-33-00 AND SYSTEM CHECKS WERE NORMAL.
